# SDR AALA202504299260

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 10,092 hours, 2,764 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN INFLIGHT UNLESS USING THE FLIGHT DECK DOOR UNLOCK SWITCH. IT APPEARS THAT THE UPPER LATCH IN THE DOOR HAS BECOME DISCONNECTED FROM THE ROTARY HANDLE. MAINTENANCE REPLACED UPPER DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
